| Model Number |
02.12.0005R |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2021: lot 2010168: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 2026-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved.Batch reviews performed on 02 november 2021: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot 2102521: (b)(4) items manufactured and released on 17-may-2021.Expiration date: 2026-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0511fr tibial insert fixed sphere flex size 5/11 mm r (k140826) lot 2005770: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer 1 month after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
On (b)(6) 2022 it was noticed that there was an error in the batch review of the insert which was reported in the initial report.Here below you can find the corrected batch review.Gmk-sphere 02.12.0511fr tibial insert fixed sphere flex size 5/11 mm r (k140826) lot 2005770 batch review performed on (b)(6) 2021: lot 2005770: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.